MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE ANATOMIC, NEUTRAL HUMERAL HEAD, 46X18

ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE ANATOMIC, NEUTRAL HUMERAL HEAD, 46X18
Catalog Number 520-46-218
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery: due to unknown revision reason, surgeon replaced 46x18 head with 46x16.
 
Additional Manufacturer Narrative
The agent reported "(surgeon replaced 46x18 head with 46x16.)".The previous surgery and the surgery detailed in this event occurred 1 year and 5 months apart.This evaluation is limited in scope as the items associated with this investigation were not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported devices were defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.The root cause of this complaint was a revision surgery due to unknown reason.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, prolonged overhead activities, inadequate soft tissue support, patient activities or trauma.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE ANATOMIC, NEUTRAL HUMERAL HEAD, 46X18
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key21542721
Report Number1644408-2025-00252
Device Sequence Number12526291
Product Code PAO
UDI-Device Identifier00190446176121
UDI-Public00190446176121
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number520-46-218
Device Lot Number865U1106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2025
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-08-021 LOT: 1924A1309.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale